103P - Comparative analysis of incidence and trend of non-hematologic toxicities in advanced non-small-cell lung cancer patients treated with EGFR TKIs
|Date||28 March 2014|
|Session||Lunch and poster display session|
|Topics|| Complications of Treatment
Non-Small-Cell Lung Cancer, Metastatic
|Citation||Journal of Thoracic Oncology (2014) 9 (Supplement 9): S7-S52. 10.1097/JTO.0000000000000131|
A. Passaro, E. Del Signore, F. de Marinis
Rash and diarrhoea are frequently observed in patients receiving epidermal growth factor receptor (EGFR) tyrosine kinase inhibitor (TKI) therapy in advanced non-small-cell lung cancer (NSCLC). Nowadays, three different EGFR TKIs are approved for the treatment of patients harbouring EGFR mutations, though these drugs showed different safety profile. Among patients treated with afatinib, erlotinib and gefitinib, we performed a retrospective comparative analysis evaluating the incidence and trend of rash and diarrhoea, before and after correct management.